Product Name:



Paracetamol 500 mg. Pseudoephedrine hydrochloride 30 mg. Triprolidine hydrochloride 1.25 mg.

Pharmaceutical Form:



20 Tabs.

Pharmacologic Category:



Relieves nasal congestion due to the common cold or associated with sinusitis.

Helps decongest sinus openings and passages; relieves sinus congestion and pressure. For relief of minor aches, pains, headache, and fever associated with a cold, and running nose and sneezing, itching of a nose or throat, and itchy, watery eyes due to the hay fever.


Do not take this product, unless directed by a doctor, if you have heart disease, high blood pressure, thyroid disease, diabetes, a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to the enlargement of the prostate gland.

Side Effects:

1- May cause excitability especially in children.
2- May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect.


Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor.

Do not take this product for more than 10 days. If symptoms do not improve or are accompanied by fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.

As with any drug, if you are pregnant or nursing a baby, seek the advice of health professional before using this product.

Drug Interactions:

Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (Certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for two weeks after stopping the MAOI drug.


Adults and children 12 years of age and over: 2 tablets. Dosage may be repeated every 6 hours while symptoms persist, not to exceed 8 tablets in 24 hours, or as directed by a doctor.
Children under 12 years of age: consult a doctor.

Copyright © 2008 Emessa labs . All rights reserved